# SDR UPS01436776

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LIGHTED EMERGENCY EXIT SIGN, LOCATED ON BACK SIDE OF P6 ENST TO UPPER DECK EMERGENCY SLIDE, HAS WIRES PULLED FROM CONNECTOR. SYSTEM DEACTIVATED, WIRE AND CONNECTORS CAPPED AND STOWED, "DEACT" PLACARD INSTALLED PER EO B747-3350-15296.
